MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-C ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887700
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure transducer test failed during the system checkout.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.Our field service engineer (fse) conducted an on-site investigation and replaced the inspiratory pressure transducer pcb and resolved the issue.Following the replacement, the unit was returned to clinical use.The replaced part was not returned, preventing further analysis.A complete set of device logs was received.Evaluation of the logs shows that prior to and on the event day, system checkouts were performed and didn't pass.The test log shows that the inspiratory pressure transducer gain correction factors were out of range.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.This will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion, based on the fse finding and device log evaluation, is that the inspiratory pressure transducer pcb was the cause of the reported failure and the measures taken solved the reported issue.
 
Event or Problem Description
Manufacturer's reference #:(b)(4).

Brand Name
FLOW-C ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22540158
Report Number8010042-2025-0001102
Device Sequence Number15436905
Product Code BSZ
UDI-Device Identifier07325710009765
UDI-Public(01)07325710009765(11)210209
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown